# SDR R61A201610040565

- Difficulty date: September 19, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 24,262 hours, 18,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: PN17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H AFT BEAM FR. 87.  REMOVED CORROSION BY BLENDING FOUND TO BE .045" MATERIAL LOSS NOMINAL THICKNESS .071" FOUND TO BE OUT OF LIMITS. INSTALLED FABRICATED DOUBLER IAW SRM 53-23-10 REPAIR 03.
